Header

UZH-Logo

Maintenance Infos

Browse by Creators

Navigate back| Up a level
Export as
Number of items: 4.

Buch, A; Kresch, A; Tamvakis, H; Yong, A (2005). Grothendieck polynomials and quiver formulas. American Journal of Mathematics, 127(3):551-567.

Buch, A; Kresch, A; Tamvakis, H (2004). Littlewood-Richardson rules for Grassmannians. Advances in Mathematics, 185(1):80-90.

Buch, A; Kresch, A; Tamvakis, H; Yong, A (2004). Schubert polynomials and quiver formulas. Duke Mathematical Journal, 122(1):125-143.

Buch, A; Kresch, A; Tamvakis, H (2003). Gromov-Witten invariants on Grassmannians. Journal of the American Mathematical Society, 16(4):901-915.

This list was generated on Mon Feb 19 04:52:17 2018 CET.